# SDR 95ZZZX5971

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75ZA
- Make and model: Cessna 550
- Aircraft serial: 5500214
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215284
- Condition: Defective
- Location: Wheel
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED THE BF GOODRICH WHEEL BRAKES ON CESSNA 550 APPROXIMATELY ONE YEAR AGO TO TAKE ADVANTAGE OF THE GUARANTEED PRORATED 1,000 LANDING LIFE OF THIS WHEEL BRAKE ASSYS.  THE PROBLEM IS THAT THE WHEEL BRAKES ARE ONLY LASTING APPROX 300-400 LANDINGS BEFORE THE ROTORS IN THESE BRAKES ARE CRACKING OR BREAKING COMPLETELY IN TWO.  HAVE HAD TWO WHEEL BRAKES LOCK UP COMPLETELY WITHIN THE LAST 2 MONTHS DUE TO WHEEL BRAKE ROTOR FAILURE.
